# SDR DALA2016031501950

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 16 LT FROM BS 1437 AT AFT ACCESSORY COMPARTMENT.  LONGERON WAS REPLACED IAW SRM 51-30-2, 51-10-4, 51-10-3, PAR 21 /14 AND 51-30-5.
